Suggest the right treatment for dysfunctional uterine bleeding while suffering from PCOS and mild hypothyroidism
User rating for this question
To stop DUB which is ongoing for almost a month, i had started devry 10mg/day for 18 days and last 3 days 10mg bid, the bleeding is still on now i have started triquilar along with pause MF t.i.d without much relief, plz advise the right treatment. I have PCOS and mild hypothyroidism (on 0.25mcg thyronorm)
Posted Tue, 14 Jan 2014 in Women's Health
Answered by Dr. Aarti Abraham 56 minutes later
Brief Answer: FRESH INVESTIGATIONS, ELSE CONSIDER HYSTERECTOMY Detailed Answer: Hello Thanks for writing us with your health concern. DUB by definition implies that there is no pathology detected, responsible for the bleeding. Please ensure that the following workup has been done - 1. Pelvic ultrasound scan 2. FSH, LH, TSH, Prolactin, OGTT, Lipid Profile, DHEAS, free testosterone. 3. Bleeding and clotting profile. If these investigations are all normal, then you well and truly are having DUB. DUB often responds to progesterone therapy, as you have been taking ( Deviry ), and that too in a proper dosage ( thrice a day 10 mg is quite sufficient ) , the condition seems to be refractory to medication. Please try taking Pause MF for a further 2 - 3 days thrice a day. If the bleeding does not stop, you need to consult a gynaecologist on a priority basis. There could be a fresh endometrial hyperplasia / fresh polyp / fibroid not picked up on earlier scans. Also, for refractory DUB, a last resort is hysterectomy. All the best. Please feel free to ask for further clarifications.
Follow-up: Suggest the right treatment for dysfunctional uterine bleeding while suffering from PCOS and mild hypothyroidism 45 minutes later
Thank you doc, all tests have been done to rule out pathology. Doctor had initially prescribed regestrone t.i.d for 21 days with pause MF t.i.d for initial 3 to 5 days which did help in stopping the bleeding and withdrawal bleeding was also not very heavy, after that my periods were quite regular for 3 months, should i repeat the same treatment again?
Answered by Dr. Aarti Abraham 1 hour later
People also viewed